ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Journal Article

Bhattacharyya, T and Narayanan, E K and Sarkar, Jaydeb (2017) ANALYTIC MODEL OF DOUBLY COMMUTING CONTRACTIONS. In: OPERATORS AND MATRICES, 11 (1). pp. 101-113.

Bhattacharyya, T and Sau, H (2016) Explicit and Unique Construction of Tetrablock Unitary Dilation in a Certain Case. In: COMPLEX ANALYSIS AND OPERATOR THEORY, 10 (4). pp. 749-768.

Bhattacharyya, T and Roy, SShyam (2012) Hilbert W*-modules and coherent states. In: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 45 (24, SI).

Ali, Twareque S and Bhattacharyya, T and Roy, SS (2011) Coherent states on Hilbert modules. In: Journal of Physics A: Mathematical and Theoretical, 44 (27).

Bhattacharyya, T and Sarkar, J (2006) Characteristic function for polynomially contractive commuting tuples. In: Journal of Mathematical Analysis and Applications, 321 (1). pp. 242-259.

Bhattacharyya, T and Mohandas, JP (2005) Two-Parameter Uniformaly Elliptic Sturm–Liovviville Problems With Eigenparameter-Dependent Boundary Conditions. In: Proceedings of the Edinburgh Mathematical Society, 48 (3). pp. 531-547.

Bhattacharyya, T and Eschmeier, J and Sarkar, J (2005) On C.N.C. Commuting Contractive Tuples. In: Proceedings of Indian Academy of Sciences: Mathematical Sciences, 116 (4). pp. 299-316. (In Press)

Bhattacharyya, T and Binding, PA and Seddighi, K (2001) Multiparameter SturmLiouville Problems with Eigenparameter Dependent Boundary Conditions. In: Journal of Mathematical Analysis and Applications, 264 (2). pp. 560-570.

This list was generated on Fri Apr 20 09:10:32 2018 IST.